# SDR SWAA2022030192219

- Difficulty date: December 28, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,095 hours, 22,664 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BULB SEAL RETAINER CRACKED AFT OF #2 ENGINE AFT STRUT / REMOVED AND REPLACED RIGHT WING BULB SEAL RETAINER AFT OF #2 ENGINE AFT STRUT PER AMM 20-50-11 SRM 51-40-05; SRM 51-40-02.
